# SDR CA040213001

- Difficulty date: February 9, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Diamon DA20-A1
- Aircraft time: 5,380 hours
- Engine: Rotax ROTAX912
- Propeller: Hofman HOV352F
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 2078000103
- Condition: Fractured
- Location: Cylinder Head
- Component: Cylinder Head, Bombdr
- Component part number: 913425
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE LT REAR EXHAUST STACK WAS FOUND COMPLETELY BROKEN AND SEPARATED AT THE BEND NEAR THE CYLINDER.
